Osteoporosis drugs and their side eff...

Osteoporosis drugs and their side effects

There are 1 comment on the WABC 7 story from Apr 4, 2012, titled Osteoporosis drugs and their side effects. In it, WABC 7 reports that:

It says that the most common group of drugs used to treat osteoporosis and prevent broken bones, can cause eye inflammation in rare cases.

Join the discussion below, or Read more at WABC 7.

Audrey

West Chicago, IL

#1 Apr 22, 2012
It is really essential that before one takes any kind of medicine, proper research must be done regarding the possible consequences you may get from using it. Then, you can weigh if you still want to use the medicine despite the possible side effects.
http://www.fosamaxfemurfracturelawsuit.com

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Osteoporosis Discussions

Title Updated Last By Comments
Any one on Prolia? (Feb '11) Dec 3 Squid 177
News Hospital health seminar to focus on osteoporosi... (Sep '08) Nov '17 public transit 2 ... 6
Study #1 High Acceleration Side Alternating Who... Sep '17 WBVTherapy 1
Osteoporosis & High Acceleration Side Alternati... Sep '17 WBVTherapy 2
News Research and Markets: Eli Lilly's Bone-Building... (Nov '06) Aug '17 Dak 27
AlgaeCal and Strontium Boost (Sep '08) Aug '17 don 50
Esophagus burning and taking Fosamax as directe... (Jan '17) Jan '17 jaw52284 1
More from around the web